# SDR CA090326016

- Difficulty date: March 19, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,058 hours, 13,959 cycles
- Engine: Ge CF343B1
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) AT FL230, FLT CREW REPORTED THAT WHEN TURNING UP TEMP ON LT PACK, THEY GOT A STRONG BURNED OIL ODOR IN THE COCKPIT. THEY DESCENDED AND TURNED LT PACK OFF AND ODOR WENT AWAY. THE ACFT CONTINUED ON AND LANDED WITHOUT ANY FURTHER INCIDENTS.  MX INSPECTED ACM, OK OIL COLOR NORMAL. OPERATED SYS AND OIL ODOR COMES BACK AS SOON AS LT PACK IS TURNED ON. REMOVED AND REPLACED LT PACK COALESCER BAG IAW AMM 21-51-13 AND OPS CHECKED. NO FUTHER OIL ODOR NOTICED. ACFT RETURNED TO SERVICE.
